# SDR UPS07449063

- Difficulty date: January 11, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 65B903162
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FWD B/H I/B HANGER FTG AREA FASTENER REMOVED UPPERR HOLE AT T/R SYNC LOCK MOD HFEC INSP FOUND WITH CRACK INDICATION, CRACK LENGTH 0.030".  NR 3 PYLON FWD BULKHEAD CHORD REPLACED AS PER SRM 51-10-01 P9.
